# SDR CALA2025081407733

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,941 hours, 19,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143T63001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LARGE CARGO DOOR LOWER BEAM BS 562.4 - 575.6.   ALL OF STEPS OF ECRA 5233-01037 WERE ACCOMPLISHED WITHOUT DEVIATION.
